# SDR SIMA20160723004

- Difficulty date: July 23, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 29,060 hours, 24,506 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.   REPAIRED THE WIRE IAW SWPM 20-21-00 AND AMM 33-50-12.  OPS CHECKED GOOD.
